8 doctors weighed in:
I used dhea (25mg/d) for the last week for exercise and libido but have decided to stop. What are the chances i've caused any prostate probl ? I'm 30.
8 doctors weighed in

Dr. Janet Greenhut
Preventive Medicine
4 doctors agree
In brief: Very unlikely
If you took it for only one week it's very unlikely there would be prostate problems.
Prostate problems are not a known side effect of dhea. For more information about dhea go to: http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/331.Html.

In brief: Very unlikely
If you took it for only one week it's very unlikely there would be prostate problems.
Prostate problems are not a known side effect of dhea. For more information about dhea go to: http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/331.Html.
Dr. Janet Greenhut
Dr. Janet Greenhut
Thank
Dr. Jackie Lam
Family Medicine
2 doctors agree
In brief: Not much
Dhea's effect to prostate is marginal, especially if only used for a short period of time.

In brief: Not much
Dhea's effect to prostate is marginal, especially if only used for a short period of time.
Dr. Jackie Lam
Dr. Jackie Lam
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors